Optimal control of a linear system of stochastic differential equations with a quadratic performance index
Differencialʹnye uravneniâ, Tome 18 (1982) no. 4, pp. 607-614
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_4_a8,
author = {I. P. Smirnov},
title = {Optimal control of a linear system of stochastic differential equations with a quadratic performance index},
journal = {Differencialʹnye uravneni\^a},
pages = {607--614},
year = {1982},
volume = {18},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_4_a8/}
}
TY - JOUR AU - I. P. Smirnov TI - Optimal control of a linear system of stochastic differential equations with a quadratic performance index JO - Differencialʹnye uravneniâ PY - 1982 SP - 607 EP - 614 VL - 18 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1982_18_4_a8/ LA - ru ID - DE_1982_18_4_a8 ER -
I. P. Smirnov. Optimal control of a linear system of stochastic differential equations with a quadratic performance index. Differencialʹnye uravneniâ, Tome 18 (1982) no. 4, pp. 607-614. http://geodesic.mathdoc.fr/item/DE_1982_18_4_a8/